# SDR GTIA031072

- Difficulty date: November 17, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT AFT EMERGENCY EXIT DOOR JAMB AFT LOWER LOCK PIN RECEPTACLE CRACKED.  REMOVED CRACKED RECEPTABLE.  INSTALLED RECEPTACLE.  (M)
